# SDR REXA2019102901564

- Difficulty date: October 29, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 24,359 hours, 24,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT DAMAGED AT SEAT 4CD
REPLACED EMERGENCY TRACK LIGHT STRIP AT 4DC IAW CRJ 200 AMM 33-51-01. P/N ON/OFF: 36262-4. OPS CHECK GOOD.
